# SDR SIMA2018092624005

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 43,876 hours, 39,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-FRAME FR-68 CHAFED AT CARGO LINER NUTPLATES -C/A-REPAIRED Z-FRAME AT FR 68 IAW ERS-EM-53MR-3427
